Skip to Main content Skip to Navigation
Journal articles

Factorization formulas for Macdonald polynomials

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622755
Contributor : Francois Descouens <>
Submitted on : Monday, September 12, 2011 - 4:26:31 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622755, version 1

Collections

Citation

Francois Descouens, H. Morita. Factorization formulas for Macdonald polynomials. European Journal of Combinatorics, Elsevier, 2008, 29 (2), pp.395-410. ⟨hal-00622755⟩

Share

Metrics

Record views

170